# SDR ASAA9780051

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 202 - CREW REPORTED, R-2 DOOR LATCH INOPERATIVE.  TIGHTENED DOOR LATCH AND OPERATED NORMALLY.  (M)
